# SDR SWAA2025081293720

- Difficulty date: July 21, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR FITTING LOC LOWER AFT CORNER AT FWD GALLEY AREA.  REPLACED FITTING 1(E/A) AND FASTENERS LOCATED ON SERVICE DOOR LOWER AFT CORNER AT FWD GALLEY AREA IAW 51-40-02-0G-0 AND DWG 141A6535; SHEET 1, REV B, AND DWG 141A6516; SHEET 95; REV -.
